Universal Taylor series
Annales de l'Institut Fourier, Volume 46 (1996) no. 5, p. 1293-1306
We strengthen a result of Chui and Parnes and we prove that the set of universal Taylor series is a G δ -dense subset of the space of holomorphic functions defined in the open unit disc. Our result provides the answer to a question stated by S.K. Pichorides concerning the limit set of Taylor series. Moreover, we study some properties of universal Taylor series and show, in particular, that they are trigonometric series in the sense of D. Menchoff.
Nous améliorons un résultat de Chui et Parnes et nous démontrons que les séries de Taylor universelles forment un sous-espace G δ -dense de l’espace de fonctions holomorphes définies sur le disque unité ouvert. Nous utilisons ce résultat pour répondre à une question de S.K. Pichorides sur l’ensemble limite des séries de Taylor. Nous étudions aussi quelques propriétés des séries de Taylor universelles; en particulier, ce sont des séries trigonométriques universelles au sens de Menchoff.
@article{AIF_1996__46_5_1293_0,
     author = {Nestoridis, Vassili},
     title = {Universal Taylor series},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {46},
     number = {5},
     year = {1996},
     pages = {1293-1306},
     doi = {10.5802/aif.1549},
     zbl = {0865.30001},
     mrnumber = {97k:30001},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1996__46_5_1293_0}
}
Nestoridis, Vassili. Universal Taylor series. Annales de l'Institut Fourier, Volume 46 (1996) no. 5, pp. 1293-1306. doi : 10.5802/aif.1549. http://www.numdam.org/item/AIF_1996__46_5_1293_0/

[1] N. K. Bary, A Treatise on Trigonometric Series, Vol. I, II, Pergamon Press, 1964. | MR 30 #1347 | Zbl 0129.28002

[2] C. Chui, M. N. Parnes, Approximation by overconvergence of power series, Journal of Mathematical Analysis and Applications, 36 (1971), 693-696. | MR 45 #563 | Zbl 0224.30006

[3] C. Chui, M. N. Parnes, Limit set of power series outside the circles of convergence, Pacific Journal of Mathematics, 50 (1974), 403-423. | MR 50 #4915 | Zbl 0255.30001

[4] P. Dienes, The Taylor Series, Dover Pub. Inc., New York, 1957. | Zbl 0078.05901

[5] J.-P. Kahane, Sur la structure circulaire des ensembles de points limites des sommes partielles d'une série de Taylor, Acta Sci. Math. (Szeged), 45, n° 1-4 (1983), 247-251. | MR 85f:30003 | Zbl 0528.30004

[6] E. S. Katsoprinakis, On a theorem of Marcinkiewicz and Zygmund for Taylor series, Arkiv for Matematik, 27, n° 1 (1989) 105-126. | MR 90i:42014 | Zbl 0676.42004

[7] E. S. Katsoprinakis, V. Nestoridis, Partial sums of Taylor series on a circle, Ann. Inst. Fourier, 38-3 (1989), 715-736. | Numdam | MR 90k:30004 | Zbl 0701.30003

[8] E. S. Katsoprinakis, Taylor series with limit points on a finite number of circles, Transactions of A.M.S., 337, n° 1 (1993), 437-450. | MR 93g:30002 | Zbl 0774.30006

[9] E. S. Katsoprinakis, V. Nestoridis, An application of Kronecker's Theorem to rational functions, Math. Ann., 298 (1994), 145-166. | MR 94m:30004 | Zbl 0787.30001

[10] Y. Katznelson, An Introduction to Harmonic Analysis, John Wiley & Sons Inc., New York, London, Sydney, Toronto, 1968. | MR 40 #1734 | Zbl 0169.17902

[11] S. Kierst, E. Szpirajn, Sur certaines singularités des fonctions analytiques uniformes, Fundamental Mathematicae, 21 (1933), 267-294. | JFM 59.0328.02 | Zbl 0008.07401

[12] J. Marcinkiewicz, A. Zygmund, On the behaviour of triginometric series and power series, Transactions of A.M.S., 50 (1941), 407-453. | JFM 67.0225.02 | MR 3,105d | Zbl 0025.40002

[13] D. Menchoff, Sur les séries Trigonométriques Universelles, Comptes Rendus (Doklady) de l'Académie des Sciences de l'URSS, Vol. XLIX, n° 2 (1945), 79-82. | MR 7,435e | Zbl 0060.18504

[14] V. Nestoridis, Limit points of partial sums of Taylor series, Matematika, 38 (1991), 239-249. | MR 93f:30004 | Zbl 0759.30003

[15] V. Nestoridis, Distribution of partial sums of the Taylor development of rational functions, Transactions of A.M.S., 346, n° 1 (1994), 283-295. | MR 95i:30003 | Zbl 0818.30001

[16] V. Nestoridis, S. K. Pichorides, The circular structure of the set of limit points of partial sums of Taylor series, Séminaire d'Analyse Harmonique, Université de Paris-Sud, Mathématiques, Orsay, France (1989-1990), 71-77. | MR 92h:30005 | Zbl 0724.41025

[17] W. Rudin, Real and Complex Analysis, McGraw-Hill, New York, 1966. | MR 35 #1420 | Zbl 0142.01701

[18] A. Zygmund, Trigonometric Series, second edition reprinted, Vol. I, II, Cambridge University Press, 1979.